# SDR UPS06447416

- Difficulty date: July 8, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0765345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 340 S13AL STRINGER CRACK, CRACK LENGTH 3/8", M/D BS 340-360 STR 13AL.  REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
